# SDR P5CA9800009

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBG O/B DOOR INNER SKIN BULGED AT AFT EDGE.  REMOVED CORROSION AND REPAIRED PER SRM 51-10-03 FABRICATED DOUBLER PER SRM 52-80-02.
